# SDR COMA0760162

- Difficulty date: February 6, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 17,650 hours, 15,170 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 529B
- Condition: Faulty
- Location: Rt Flap
- Part time: 11,909 hours, 11,429 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5331 - EN ROUTE BOS-YHZ RECEIVED A FLAP FAIL CAUTION MESSAGE, CREW DECLARED AN EMERGENCY AND FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT BRAKE POSITION SENSING UNIT.
